# SDR ASAA2017051620790

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 35,721 hours, 10,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHT BY L1 DOOR BROKEN.  ACFT GROUNDED.  REMOVED AND REPLACED THE LIGHT COVER.
